# SDR DHL9671534D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 211.8-219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND SKIN CRACKED BETWEEN STA 211.8 AND STA 219.8  AT STR 15L.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER, PER SRM 53-30-3, 10 INCHES BY 12 INCHES.
